On Multivariate Power Series of Random Variables Satisfying some Hierarchy Condition

Neuenschwander, Daniel (2014). On Multivariate Power Series of Random Variables Satisfying some Hierarchy Condition. Journal of Mathematical Sciences, 200(4), pp. 476-479. Springer 10.1007/s10958-014-1931-y

[img] Text
10.1007s10958-014-1931-y.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (145kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Neuenschwander, Daniel

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

1072-3374

Publisher:

Springer

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

08 Oct 2014 15:27

Last Modified:

14 Sep 2015 10:38

Publisher DOI:

10.1007/s10958-014-1931-y

BORIS DOI:

10.7892/boris.58671

URI:

https://boris.unibe.ch/id/eprint/58671

Actions (login required)

Edit item Edit item
Provide Feedback